# SDR CALA9600832

- Difficulty date: May 28, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N13881
- Make and model: Doug DC-9-81(MD-81)
- Aircraft serial: 48045
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Doubler
- Condition: Cracked
- Location: Bs 100
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND A .1875 INCH CRACK IN DOUBLER AT NOSE WHEEL WELL LEFT AFT DOOR AFT HINGE CUTOUT, STA 100.  A DOUBLER WAS INSTALLED IAW SRM 53-05, FIGURE 62.
